Top answers from doctors based on your search:
Disclaimer

vision hazy after dilation

A 19-year-old female asked:
Dr. Alan Jackson
29 years experience Addiction Medicine
What ever the : Question is, the answer will be given through an eye exam.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. Alan Falkoff
35 years experience Family Medicine
Drugs: Drugs.
A 38-year-old member asked:
Dr. Alfred H. Rivera
39 years experience Ophthalmology
Yes.: It is common, expected and practically universal. Your pupil is dilated by the eye doctor in order to be able to get a better and more complete view o ... Read More
4
4 thanks
A 22-year-old female asked:
Dr. Constance Okeke
20 years experience Ophthalmology
Eye muscles: There are muscles in the eye that allow us to focus on things up close and look at things in a distance. This muscle changes the shape of the pupil as ... Read More
A 40-year-old member asked:
Dr. Tim Conrad
33 years experience Ophthalmology
2-4 hours: The most commonly used drops take 2-4 hours to completely resolve. There are reversal drops that can take some of the effect away.
1
1 thank
A 19-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: I suggest waiting at least 8 hours, without contacts until the medication ( dilator medication) wear off- figure 8-12 hours and...wear sunglasses.
1
1 thank
A 36-year-old female asked:
Dr. Erion Spaho
5 years experience Neurosurgery
Get medical consult.: Hello, sudden pupil dilation and visual disturbances are neurological symptoms that need to be addressed further. There is need to consult a Neurologi ... Read More
A member asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Evaluate: Although your wife is not having pain, she is having acute symptoms that are concerning. Glaucoma, iritis, or other. I would get things checked.
A 50-year-old female asked:
Dr. David Ellis
41 years experience Family Medicine
Vision change: Anytime a person has a clouding or loss of vision in one eye, I recommend a trip to an ED because the causes for one sided visual worsening can be ser ... Read More
1
1 thank
A 35-year-old male asked:
Dr. Amin Ashrafzadeh
23 years experience Ophthalmology
Very uncommon: It is rare that tropicamide would do that, but see your ophthalmologist for a recheck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month